# SDR 95ZZZW627

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION DAMAGE ON BELTFRAME AFT SIDE FLANGE, FS 445, LONGERON 29L.  REPAIRED FRAME PER SRM 53-03, FIGURE 32.  (W)
